RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2006, Volume 3, Pages 362–383 (Mi semr214)  

This article is cited in 1 scientific paper (total in 1 paper)

Research papers

Dynamics of properties of Toeplitz operators on weighted Bergman spaces

N. L. Vasilevskiia, S. M. Grudskiia, A. N. Karapetyantsb

a Centro de Investigación y de Estudios Avanzados del Instituto Politécnico Nacional, Mexico
b Rostov State University

Abstract: This is a review paper based on the series of papers [4]–[7], devoted to a study of properties of Toeplitz operators with special symbols on weighted Bergman spaces in dependence of weight parameter. Here we consider a special weight connected with the natural Bergman metric. The weight parameter is denoted by $\lambda$ and runs over $(-1,+\infty)$.

Full text: PDF file (4844 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.98
MSC: 47B35
Received June 1, 2006, published November 20, 2006

Citation: N. L. Vasilevskii, S. M. Grudskii, A. N. Karapetyants, “Dynamics of properties of Toeplitz operators on weighted Bergman spaces”, Sib. Èlektron. Mat. Izv., 3 (2006), 362–383

Citation in format AMSBIB
\Bibitem{VasGruKar06}
\by N.~L.~Vasilevskii, S.~M.~Grudskii, A.~N.~Karapetyants
\paper Dynamics of properties of Toeplitz operators on weighted Bergman spaces
\jour Sib. \`Elektron. Mat. Izv.
\yr 2006
\vol 3
\pages 362--383
\mathnet{http://mi.mathnet.ru/semr214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2276032}
\zmath{https://zbmath.org/?q=an:1120.47305}


Linking options:
  • http://mi.mathnet.ru/eng/semr214
  • http://mi.mathnet.ru/eng/semr/v3/p362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Smirnova I.Yu., “Ob odnom klasse vesovykh prostranstv Bergmana so smeshannoi normoi na edinichnom diske”, Izv. vuzov. Severo-Kavkazskii region. Ser.: Estestvennye nauki, 2009, no. 3, 22–26
  • Number of views:
    This page:91
    Full text:31
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018